# SDR DALA2023020700959

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,358 hours, 10,891 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 DURING HCK AT AEROMAN (SAL) AND INSPECTION PER EM 5716-01017, HO LE 263 RH WAS FOUND CRACKED. A REPAIR WAS ACCOMPLISHED PER SECT IV OF ERA 604913-14AD. CORRECTIVE ACTION: ACCOMPLISH THE SECT VII INSPECION OF HOLE 263 RH AT A THRESHOLD OF 26,579 TOTAL FC OR 188,454 TOTAL FH AND REPEAT AT AN INTERVAL OF 3,860 FC OR 26,100 FH THEREAFTER. (2614019)
